MathSciNet Relay Station
MathSciNet bibliographic data
MR2415079 33D67 (05A30 11B65)
Coskun, Hasan An elliptic $BC_n$ Bailey lemma, multiple Rogers-Ramanujan identities and Euler's pentagonal number theorems. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5397–5433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement